Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 5,     Number 1,     Winter 1997

 

A STATE STRUCTURED MODEL FOR
THE GROWTH OF A POPULATION
WITH CANNIBALISM
QIU-LIANG PENG

Abstract. A system of retarded functional differential equations is proposed as a stage-structured model for the growth of a population with cannibalism and fixed maturity time for the immature stage. The traditional stage-structured population growth model is modified on the basis of considering the effects of cannibalism. Uniform persistence of the system is proved by using the monotone dynamical systems theory, and criteria for existence of positive steady states are derived in terms of degree theory. Stability of steady states and some biological implications are discussed.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)